# SDR CA971031015

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Switch
- Part number: MS3505823
- Condition: Shorted
- Location: Galley
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT ATTENDANT RECEIVED SHOCK FROM CHILLER SWITCH. REPLACED.
